Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 2:09 PM EDT for Bracken County, Mason County, Robertson County, Kentucky. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 2:09 PM EDT (18:09 UTC)
- Expired
- Jun 18, 2015, 3:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bracken County, KY, Mason County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 2:10 PM EDT | TSTM WND DMG | 1 Sse Milford, KY | LARGE TREE DOWN ACROSS A PORTION OF KY-19. |
| Jun 18, 2:11 PM EDT | TSTM WND DMG | 2 Sse Petra, KY | TREE KNOCKED DOWN AT JACOBS ROAD AND BELLMONT ROAD. TIME ESTIMATED FROM RADAR. |
| Jun 18, 2:11 PM EDT | TSTM WND DMG | 5 Nw Mount Olivet, KY | MULTIPLE TREES DOWN ALONG BELMONT ROAD. TIME ESTIMATED FROM RADAR. |
| Jun 18, 2:42 PM EDT | TSTM WND DMG | 5 Nnw Mount Olivet, KY | TREE KNOCKED DOWN ON JOHN ENGLAND ROAD AND KENTUCKY 165. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
476
WUUS51 KILN 181809
SVRILN
KYC023-161-201-181900-
/O.NEW.KILN.SV.W.0089.150618T1809Z-150618T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
209 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 300 PM EDT.
* AT 207 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
MILFORD...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVET...
IN ADDITION...SANTA FE...PARINA...HITTVILLE...US ROUTE 62 AT STATE
ROUTE 875...STONEWALL...GERMANTOWN...US ROUTE 62 AT STATE ROUTE 616
AND ABIGAIL ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3852 8418 3855 8417 3855 8422 3859 8420
3860 8421 3864 8420 3868 8410 3865 8378
3854 8372 3850 8372 3845 8385 3848 8394
3845 8398
TIME...MOT...LOC 1809Z 288DEG 22KT 3859 8414
HAIL...1.00IN
WIND...60MPH
$$
HATZOS3 follow-up statements
978
WWUS51 KILN 181823
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
223 PM EDT THU JUN 18 2015
KYC023-161-201-181900-
/O.CON.KILN.SV.W.0089.000000T0000Z-150618T1900Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
223 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN BRACKEN...ROBERTSON AND SOUTHERN MASON COUNTIES...
AT 220 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED 4 MILES SOUTH OF MOUNT OLIVET...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVET...GERMANTOWN...ABIGAIL...MITCHELLS MILL...
BURIKA...LOWELL...SARDIS AND ALHAMBRA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3852 8418 3855 8417 3859 8418 3864 8417
3866 8408 3867 8403 3865 8378 3854 8372
3850 8372 3845 8385 3848 8394 3845 8398
TIME...MOT...LOC 1823Z 288DEG 22KT 3856 8404
HAIL...1.00IN
WIND...60MPH
$$
HATZOS487
WWUS51 KILN 181843
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT THU JUN 18 2015
KYC023-161-201-181900-
/O.CON.KILN.SV.W.0089.000000T0000Z-150618T1900Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
243 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN BRACKEN...ROBERTSON AND SOUTHERN MASON COUNTIES...
AT 242 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR LOWELL...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF ROBERTSON...SOUTHERN
BRACKEN AND SOUTHERN MASON COUNTIES...INCLUDING ALHAMBRA...
MURPHYSVILLE...PEED...WASHINGTON...MAYS LICK...FLEMING-MASON
AIRPORT...HELENA AND LEWISBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3845 8398 3852 8410 3857 8412 3862 8411
3866 8402 3865 8378 3854 8372 3850 8372
3845 8385 3848 8394
TIME...MOT...LOC 1843Z 288DEG 22KT 3857 8393
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS038
WWUS51 KILN 181851
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT THU JUN 18 2015
KYC023-161-201-181901-
/O.EXP.KILN.SV.W.0089.000000T0000Z-150618T1900Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
251 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BRACKEN...ROBERTSON
AND SOUTHERN MASON COUNTIES WILL EXPIRE AT 300 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3845 8398 3852 8410 3857 8412 3862 8411
3866 8402 3865 8378 3854 8372 3850 8372
3845 8385 3848 8394
TIME...MOT...LOC 1851Z 288DEG 22KT 3854 8388
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:05 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 18, 2:05 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 205 PM EDT THU JUN 18 2015 .SYNOPSIS... MULTIPLE DISTURBANCES WILL WORK THROUGH THE AREA TODAY INTO FRIDAY. REMNANTS OF TROPICAL DEPRESSION BILL WILL BRING ADDITIONAL RAIN TO THE REGION ON SATURDAY. THE UNSETTLED PATTERN CONTINUES INTO NEXT WEEK WITH ADDITIONAL DISTURBANCES WORKING THROUGH THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MOIST AIRMASS IN PLACE WITH WARM FRONT OVER SRN MI AND NE OHIO PLACING ILN/S FA IN THE WARM SECTOR. WESTERLY MID LEVEL FLOW ACRS THE OHIO VALLEY/GREAT LAKES AROUND RIDGE CENTERED OVER SE US. MID LEVEL S/W TO SWEEP ESE THRU NRN GREAT LAKES LATE AFTN/EVENING. ASSOCIATED SFC FRONT TO DROP SE INTO SRN GREAT LAKES BY EVENING AND SRN OHIO BY FRIDAY MORNING. NAM APPEARS OVERDONE WITH INSTBY AND GFS SOLN MAY BE A LTL LOW. PREFER RAP SOLN...INDICATING LOW END MODERATE INSTBY DEVELOPMENT IN DAYTIME HEATING THIS AFTN. EXPECT SCATTERED STORMS TO DEVELOP DURG THE AFTN IN THIS AIRMASS AHD OF THE AFOREMENTIONED BOUNDARY. FOCUS IS LACKING SO WILL LIMIT POPS TO CHANCE CATEGORY. WESTERLY UNIDIRECTIONAL FLOW WITH BULK SHEAR OF 30-35 KTS. SO A FEW STORMS COULD ORGANIZE INTO LINE SEGMENTS WITH ISOLD DAMAGING WINDS BEING THE MAIN THREAT. EXPECT HIGHS TO RANGE FROM THE LOWER 80S NORTH TO THE MID/UPR 80S FAR SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... FRONTAL BOUNDARY WILL WORK THROUGH THE AREA TONIGHT. THIS FEATURE WILL THEN LIFT BACK NORTHWARDS ON FRIDAY. WITH THIS FEATURE REMAINING IN THE AREA SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST. PRECIPITATION WILL BE MORE WIDESPREAD ACROSS SOUTHERN PORTIONS OF THE FA ON FRIDAY. SOME OF THE RAIN COULD BE HEAVY AT TIMES AND LEAD TO FLOODING ISSUES. HAVE THIS HEAVY RAIN THREAT MENTIONED IN THE HWO. THE REMNANTS OF TROPICAL DEPRESSION BILL WILL MOVE INTO THE AREA FOR SATURDAY. ALTHOUGH PRECIPITATION IS EXPECTED ACROSS MOST OF THE AREA THE HEAVIEST PRECIPITATION IS EXPECTED TO BE ACROSS SOUTHERN PORTIONS OF THE REGION. HAVE THIS MENTION OF HEAVY RAIN IN THE HWO AS WELL. THIS SYSTEM WILL BEGIN TO MOVE TO THE EAST SATURDAY NIGHT. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... IN THE WAKE OF THE REMNANTS OF BILL SLIGHTLY DRIER PWAT AIR WILL WORK INTO THE REGION. GFS FORECAST SOUNDINGS QUICKLY RE-SATURATE THE AIR THOUGH AS ANOTHER SHORTWAVE ROUNDS THE BASE OF THE MAIN TROUGH AXIS. THE NEW EURO KEEPS THE SHORTWAVE SLIGHTLY FURTHER NORTH ALONG WITH THE BETTER RAIN CHANCES. THE GFS ALSO SHOWS 850 TEMPS WARMING TO ABOVE 20 DEGREES C SUNDAY WHICH COULD MEAN FOR A WARM DAY IF RAIN IS ABLE TO HOLD OFF. GFS SOUNDINGS DO HINT AT A PRETTY GOOD AMOUNT OF INSTABILITY SUNDAY THOUGH IF PARCELS CAN OVERCOME THE INVERSION. ANOTHER MORE POTENT SHORTWAVE WILL THEN MOVE EAST MONDAY MORNING PUSHING A WEAK FRONT INTO THE AREA. THE FRONT THEN STALLS ACROSS THE CENTRAL PART OF THE CWA BEFORE WASHING OUT. TUESDAY INTO WEDNESDAY AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWESTERN UNITED STATES WILL BEGIN TO PUSH EAST. ILN LOOKS TO BE ON THE EDGE OF THE RIDGE. THIS MEANS ABOVE NORMAL TEMPERATURES WITH A LOW CHANCE OF RAIN. THE PLACEMENT OF THE RIDGE STILL REMAINS UNCERTAIN AS THE GFS KEEPS THE RIDGE SLIGHTLY MORE AMPLIFIED WHILE THE EURO PUSHES THE RIDGE SLIGHTLY FURTHER SOUTH. FOR NOW HAVE TRENDED DRIER FOR OUR SOUTHERN COUNTIES. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTN IN THE MODERATELY UNSTABLE AIRMASS AHD OF A COLD FRONT DROPPING SE ACRS THE GREAT LAKES. EXPECT BEST COVERAGE OF STORMS ACRS KCVG/KLUK WHERE BEST INSTBY EXISTS. HAVE TEMPO GROUPS HERE WITH MVFR CONDITIONS BUT BRIEF PERIODS OF IFR VSBY RESTRICTIONS ARE NOT OUT OF THE QUESTION IN HEAVY RAIN DOWNPOURS. FURTHER NORTH HAVE OPTED FOR VCTS MENTION DUE TO MORE LIMITED COVERAGE. CHANCE OF STORMS AND GUSTY WINDS WILL DIMINISH AFTER 00Z. THE FRONT WILL PUSH SOUTH VERY LATE TONIGHT AND WASH OUT OVER CENTRAL OHIO. HAVE MVFR CONDITIONS DEVELOPING AT KDAY/KCMH/KLCK. AT THE SAME TIME MOISTURE AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION BILL WILL INCREASE FROM THE SW LATE TONIGHT. HAVE MVFR CIGS DEVELOP WITH A MENTION OF VCTS TOWARD SUNRISE OVER THE SW TAF SITES. HAVE LIMITED MENTION TO VCSH ACRS THE NRN TAF SITES DUE TO LIMITED INSTBY. OUTLOOK...MVFR CEILINGS POSSIBLE FRIDAY AFTN. MVFR TO IFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...AR SHORT TERM...NOVAK LONG TERM...HAINES AVIATION...AR
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 AM EDT THU JUN 18 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-190845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 439 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.
In the hours before
Special weather statement, Jun 18, 1:35 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 135 PM EDT THU JUN 18 2015 KYZ096>098-OHZ078-181800- PENDLETON KY-ROBERTSON KY-BRACKEN KY-CLERMONT OH- 135 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN CLERMONT... WESTERN BRACKEN...ROBERTSON AND SOUTHERN PENDLETON COUNTIES THROUGH 200 PM EDT... AT 133 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FALMOUTH...MOVING EAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FALMOUTH AND BROOKSVILLE. ALSO...CATAWBA...MCKINNEYSBURG...KINCAID LAKE STATE PARK...BROWNING CORNER...LENOXBURG...NEAVE...UTOPIA...PARINA...WILLOW GROVE AND POWERSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3883 8406 3859 8401 3857 8444 3870 8447
Special weather statement, Jun 18, 1:44 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
144 PM EDT THU JUN 18 2015
KYZ089-090-094-181815-
OWEN KY-CARROLL KY-GALLATIN KY-
144 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...CARROLL
AND NORTHWESTERN OWEN COUNTIES THROUGH 215 PM EDT...
AT 142 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GHENT...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
KENTUCKY SPEEDWAY...EAGLE STATION...CARSON...ETHRIDGE...
SANDERS...SPARTA...NEW LIBERTY...BROMLEY AND GLENCOE.
LAT...LON 3874 8508 3877 8501 3878 8489 3877 8480
3862 8480 3860 8488 3864 8505 3869 8511
HATZOSSpecial weather statement, Jun 18, 1:46 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
146 PM EDT THU JUN 18 2015
KYZ094>096-181815-
OWEN KY-PENDLETON KY-GRANT KY-
146 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT GRANT...SOUTHWESTERN PENDLETON
AND CENTRAL OWEN COUNTIES THROUGH 215 PM EDT...
AT 144 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ELMER
DAVIS LAKE...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON...WILLIAMSTOWN
AND DRY RIDGE.
ALSO...LONG RIDGE...ELK LAKE...NEEDMORE...KNOXVILLE...MARCUS...
WILLIAMSTOWN LAKE...STEWARTSVILLE...TWIN BRIDGES...HOLBROOK AND
LAWRENCEVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3846 8492 3846 8494 3859 8497 3875 8451
3853 8445 3853 8447 3852 8447 3851 8449
3851 8452 3848 8457 3845 8492Special weather statement, Jun 18, 1:57 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 PM EDT THU JUN 18 2015
KYZ096-097-OHZ078-181830-
PENDLETON KY-BRACKEN KY-CLERMONT OH-
157 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...
NORTHWESTERN BRACKEN AND NORTHEASTERN PENDLETON COUNTIES THROUGH 230
PM EDT...
AT 154 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KINCAID
LAKE STATE PARK...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN PENDLETON...NORTHWESTERN BRACKEN AND SOUTHEASTERN
CLERMONT COUNTIES...INCLUDING FOSTER...NEVILLE...JOHNSVILLE...WILLOW
GROVE...MOSCOW...BRADFORD...CHILO...ROCK SPRINGS...UTOPIA...FELICITY
AND POINT ISABEL.
LAT...LON 3869 8430 3876 8435 3887 8423 3893 8409
3892 8403 3877 8405 3877 8403 3869 8423
HATZOSSpecial weather statement, Jun 18, 2:01 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
201 PM EDT THU JUN 18 2015
KYZ096>099-181830-
MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-
201 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON...
SOUTHEASTERN PENDLETON AND WESTERN MASON COUNTIES THROUGH 230 PM
EDT...
AT 158 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BROWNING
CORNER...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT OLIVET.
ALSO...MILFORD...PETRA...POWERSVILLE...SANTA FE...HITTVILLE...
STONEWALL...MITCHELLS MILL...ABIGAIL...SARDIS AND LOWELL ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3851 8419 3853 8418 3855 8417 3855 8421
3856 8422 3858 8421 3857 8432 3868 8425
3862 8387 3858 8387 3847 8400
HATZOSSpecial weather statement, Jun 18, 2:03 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT THU JUN 18 2015
INZ080-KYZ090-094>096-181830-
SWITZERLAND IN-OWEN KY-PENDLETON KY-GALLATIN KY-GRANT KY-
203 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...GALLATIN...
WESTERN PENDLETON...NORTHERN OWEN AND SWITZERLAND COUNTIES THROUGH
230 PM EDT...
AT 201 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KENTUCKY
SPEEDWAY...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN...DRY
RIDGE AND CRITTENDEN.
ALSO...EGYPT BOTTOM...GLENCOE...NAPOLEON...EAGLE HILL...ELLISTON...
RYLE...MUNK...TWIN BRIDGES...GOFORTH AND GARDNERSVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3866 8494 3868 8496 3880 8493 3879 8469
3878 8466 3879 8466 3879 8442 3859 8445The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:35 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 25 min |
| Jun 18, 1:44 PM EDT | Special Weather Statement | ILN | Gallatin | 31 min |
| Jun 18, 1:46 PM EDT | Special Weather Statement | ILN | Grant, Owen | 29 min |
| Jun 18, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 51 min |
| Jun 18, 1:57 PM EDT | Special Weather Statement | ILN | Bracken | 33 min |
| Jun 18, 2:01 PM EDT | Special Weather Statement | ILN | Robertson | 29 min |
| Jun 18, 2:03 PM EDT | Special Weather Statement | ILN | Gallatin, Grant | 27 min |
| Jun 18, 2:05 PM EDT | Severe Thunderstorm Warning | ILN | Bracken | 40 min |
| Jun 18, 2:21 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Pendleton | 21 min |
| Jun 18, 4:08 PM EDT | Special Weather Statement | ILN | Gallatin | 37 min |
| Jun 18, 4:10 PM EDT | Special Weather Statement | ILN | Grant | 35 min |
| Jun 18, 4:43 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.